# SDR IPXA2017072719809

- Difficulty date: July 13, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOOR PANEL AT BS 499 AND BETWEEN BL 0 & RBL 8.5 HAS CORROSION.  REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6905, REV I/R, AND EO MD11-5320-65018-A.
